# SDR GTIA2018072302758

- Difficulty date: July 20, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 14,939 hours, 17,670 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Stripped
- Location: Megaphone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE BATTERY COVER SCREWS STRIPPED. R&R FWD MEGAPHONE IAW CMM 26-60-01. EMERGENCY EQUIPMENT LAYOUT, OPS CHK GOOD.
